# SDR 2004F00414

- Difficulty date: September 29, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Engine: Ge CF34*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 829599
- Condition: Failed
- Location: Nr 2 Eng N2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A RIGHT FADEC CAUTION MESSAGE FOLLOWED BY A RIGHT ENGINE FLAMEOUT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE RIGHT ENGINE N2 SPEED SENSOR AND OPERATIONAL CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
